Title: Completely positive inner products and strong Morita equivalence
Authors: Bursztyn, H ×
Waldmann, Stefan #
Issue Date: Dec-2005
Publisher: Pacific Journal of Mathematics
Series Title: Pacific Journal of Mathematics vol:222 issue:2 pages:201-236
Abstract: We develop a general framework for the study of strong Morita equivalence in which C*-algebras and hermitian star products on Poisson manifolds are treated in equal footing. We compare strong and ring-theoretic Morita equivalences in terms of their Picard groupoids for a certain class of unital *-algebras encompassing both examples. Within this class, we show that both notions of Morita equivalence induce the same equivalence relation but generally define different Picard groups. For star products, this difference is expressed geometrically in cohomological terms.
ISSN: 0030-8730
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science